MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VSTK0121
Medical Device Problem Codes Nonstandard Device (1420); Material Perforation (2205); Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.If there is any further relevant information received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a farawave pulmonary vein isolation and posterior wall isolation procedure to treat an atrial fibrillation, a torflex sheath was selected for use.Following transseptal puncture with the rf wire, the physician met significant resistance attempting to cross the septum with the sheath and was unable to successfully cross with sheath and dilator.A new transeptal puncture was attempted at three separate locations, but it continued to be unsuccessful when attempting to cross.It was attempted to dilate transeptal location with non-boston scientific (bsc) catheter, but it was still unsuccessful.Torflex sheath and dilator was exchanged for non-bsc sheath, and upon examining the torflex sheath, the physician noticed the tip of the sheath was split and broken.The septum was successfully crossed with the non-bsc sheath sheath and dilator.The non-bsc sheath was then exchanged for a faradrive sheath and procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
B5: describe event or problem- it was further reported that a versacross steerable sheath was selected for use as opposed to the previously reported toflex was used.The summary is updated and corrected.
 
Event or Problem Description
It was reported that during a farawave pulmonary vein isolation and posterior wall isolation procedure to treat an atrial fibrillation, a torflex sheath was selected for use.Following transseptal puncture with the rf wire, the physician met significant resistance attempting to cross the septum with the sheath and was unable to successfully cross with sheath and dilator.A new transeptal puncture was attempted at three separate locations, but it continued to be unsuccessful when attempting to cross.It was attempted to dilate transeptal location with non-boston scientific (bsc) catheter, but it was still unsuccessful.Torflex sheath and dilator was exchanged for non-bsc sheath, and upon examining the torflex sheath, the physician noticed the tip of the sheath was split and broken.The septum was successfully crossed with the non-bsc sheath sheath and dilator.The non-bsc sheath was then exchanged for a faradrive sheath and procedure was completed.No patient complications were reported.It was further reported that a versacross steerable sheath was selected for use as opposed to the previously reported toflex was used.The tip was inspected prior to use.Sheath insertion into the vasculature was attempted prior to seeing tip damage.An introducer was used.Resistance was encountered during vascular insertion with the sheath.The reported issues was pushing the sheath and dilator across and no issues were the rf wire were noted.The sheath and dilator would not cross the septum.The procedure was completed using a non-bsc sheath sheath and then exchange for a faradrive sheath.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24778774
Report Number2124215-2026-18192
Device Sequence Number21313680
Product Code DYB
UDI-Device Identifier00685447019701
UDI-Public(01)00685447019701(17)281116(10)38321942
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0121
Device Catalogue NumberVSTK0121
Device Lot Number0038321942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/02/2026
05/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/21/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO VIZIGO SHEATH.; CARTO VIZIGO SHEATH.; CARTO VIZIGO SHEATH.; WEBSTER CS CATHETER.; WEBSTER CS CATHETER.; WEBSTER CS CATHETER.
Patient SexUnknown